devoto's picture
devoto
  • 37
1449

Tren gyno

ad

Ive been researching this for a while now but the more i read the more it confuses me.
Does such a thing as tren gyno actually exist & if so how does it come about ?
From what i understand it tends to lower progesterone slightly so prolactin should not be of concern here.
So how does it work then ?

- K A P S I Z E -'s picture

Not to hijack the thread but are gyno/prog sides induced by 19-Nors not specific to the compound? For instance if one didn't get gyno or irritation, puffiness ect from using nandrolone is it safe to say they wouldn't from trenbolone? Assuming the doses of each were moderate.

In other words,Is is more of a question if your prone to 19-nor sides rather than a question if you're prone to nandrolone sides or trenbolone sides?

Owes a Review × 1 In a promo × 1
strongman6969's picture

Good question. I would assume you would be prone to both. 19 nor structures makes its way to estrogenic metabolites one way or another and also inhibit 5ar enzyme. Tren just has those bonds at the end which prevent it to get broken down as much than regular 19nor so it also acts androgenic. But 3hsd breakes down any progestin structure to an estrogen so it will aggravate preexisting gyno either way. Im not too sure though.

When 5 ar is low dht will convert back and forth to
an estrogen. The 19nors all lower 5ar.

http://www.nature.com/srep/2013/130325/srep01528/fig_tab/srep01528_F1.html

- K A P S I Z E -'s picture

good response man

Owes a Review × 1 In a promo × 1
azeezj's picture

Nor steroids induce a secondary response that secretes estrogen. Nor drugs like tren and deca cause puffy nipples, lactation and even gyno. I think its all dose related. A way to prevent the prolactin sides is using a product like caber. Nolva will probably do little. Caber increases dopamine which reduces the amount being secreted by the pituitary and therefore little if any puffy nipples and lactation etc

jimmycrackcorn's picture

idk the science bro. but ive been running a 60ml jug of tren. my nipples hurt within the first week or 2. got knots under them...i started caber EOD and it went away within days. now i just take caber e3d and im gyno free bro. but tren gyno is definately real

treadinontren's picture

You ran caber and it went away? Doesn't sound like gyno to me....sounds like you may have had built up lactaction fluid under them...remember caber is not an ai...it's a dopamine agonist so it's should stop lactation not gyno

devoto's picture

Did you run any other compounds along with the tren ?